Alert archive / Oklahoma / Tornado Warnings in 2022

Tornado Warning 53, NWS Norman, OK

May 31, 2022Tillman County, Oklahoma

NWS Norman, OK issued this tornado warning at May 31, 2022, 11:16 PM CDT for Tillman County, Oklahoma. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2022, 11:16 PM CDT (04:16 UTC)
Expired
May 31, 2022, 11:45 PM CDT
In force
29 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Tillman County, OK

The radar

The Altus AFB radar (KFDR), 13 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 11:25 PM CDTTSTM WND DMG4 S Hollister, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:29 PM CDTSevere Thunderstorm WatchSPC10 hr
May 31, 10:31 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2022-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2022-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2497 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

483 
WFUS54 KOUN 010416
TOROUN
OKC141-010445-
/O.NEW.KOUN.TO.W.0053.220601T0416Z-220601T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1116 PM CDT Tue May 31 2022

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southeastern Tillman County in southwestern Oklahoma...

* Until 1145 PM CDT.
    
* At 1116 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 5 miles southwest of Hollister, moving
  northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hollister and Loveland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3423 9893 3429 9904 3450 9882 3446 9867
      3435 9866
TIME...MOT...LOC 0416Z 233DEG 33KT 3429 9894 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mahale
2 follow-up statements
298 
WWUS54 KOUN 010424
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1124 PM CDT Tue May 31 2022

OKC141-010445-
/O.CON.KOUN.TO.W.0053.000000T0000Z-220601T0445Z/
Tillman OK-
1124 PM CDT Tue May 31 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EAST
CENTRAL TILLMAN COUNTY...
    
At 1124 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Hollister, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hollister and Loveland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3425 9888 3433 9892 3447 9879 3446 9867
      3435 9866
TIME...MOT...LOC 0424Z 235DEG 34KT 3433 9884 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mahale
250 
WWUS54 KOUN 010436
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1136 PM CDT Tue May 31 2022

OKC141-010446-
/O.EXP.KOUN.TO.W.0053.000000T0000Z-220601T0445Z/
Tillman OK-
1136 PM CDT Tue May 31 2022

...THE TORNADO WARNING FOR EAST CENTRAL TILLMAN COUNTY WILL EXPIRE AT
1145 PM CDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

LAT...LON 3425 9888 3433 9892 3447 9879 3446 9867
      3435 9866
TIME...MOT...LOC 0436Z 233DEG 33KT 3439 9875 

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 31, 6:42 PM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, May 31, 6:42 PM CDT, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service Norman OK
642 PM CDT Tue May 31 2022

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday)
Issued at 126 PM CDT Tue May 31 2022

The effective cold front has finally stalled from around
Cheyenne, to Seiling, to Enid, and Ponca City. Within the warm
sector, mesoanalysis suggests it is already very unstable with
MLCAPE around 3-3.5K J/kg and very little CIN present. Most CAMs
depict CI around 21-22Z or so, but given current environment and
enhanced convergence along the boundary would not be surprised if
this occurred slightly earlier. Main threat will still be very
large hail with supercells this afternoon and evening,
transitioning to a wind threat later on especially across
southwestern and western/central OK later as storms build upscale.
A couple of clusters could produce significant wind damage along
and south of I-40 as they progress eastward through tonight. In
addition, very steep low level lapse rates, low LCLs, increasing
low level flow, and a slight backing surface winds just ahead of
the front early this evening will result in a nonzero tornado
threat. The threat of severe weather should end after midnight as
CIN increases, although a few stronger elevated storms behind the
front will remain possible. Tomorrow's threat and location of
severe weather will depend on the progression of the cold front.
This will likely be influenced by how much post frontal precip
develops early in the morning. Right now, would lean slightly
further south near and south of the I-44 corridor. Generally, both
instability and deep layer shear appear slightly lower for
tomorrow but will remain high enough for supercells. Heavy
rainfall will also become a concern as more widespread rainfall
and training storms occur into the evening.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 214 PM CDT Tue May 31 2022

Models certainly vary with regards to the position of an outflow
boundary(ies) and less so with a synoptic cold front late Wednesday
afternoon into early Wednesday evening.  Will continue with the idea
of at least scattered showers and thunderstorms moving across the
southern half/southern two-thirds of Oklahoma and western north
Texas Wednesday evening and night.  The mid to upper level flow will
not be overly strong, but enough to support strong to severe
thunderstorms and areas of high rainfall totals.  The cold front is
expected to push well into northern Texas early Thursday which will
significantly reduce the chances of severe storms and heavy
rainfall.

Surface high pressure center to our north will generally keep winds
on the lighter side Thursday into Thursday night. Albeit weak, mid-
level warm air advection may result in scattered showers and a few
thunderstorms mainly across the Texas Panhandle. Some of this
precipitation may move into parts of western Oklahoma and western
north Texas overnight Thursday into early Friday morning.

Rather warm temperatures around 7h will overspread the area Saturday
into Sunday.  This too may result in late night into early morning
high-based convection with the area shifting more east each day.
There is also the possibility of a shortwave trough skirting the
area Saturday afternoon and night.  This may result in more
organized storms during the early evening into the overnight hours.
Very warm mid level temperatures may limit how far west storms can
develop.  Very warm to hot weather is expected Sunday into Monday
with rain chances limited to the far eastern part of the forecast
area.

&&

.AVIATION...
(00Z TAFS)
Issued at 637 PM CDT Tue May 31 2022

TSRA will be included most terminals through the forecast period.
TSRA will be most numerous/persistent across western and northern
Oklahoma tonight, with a small complex possibly moving toward
central Oklahoma terminals toward and after 05Z. MVFR cigs will be
widespread northwest half of Oklahoma late tonight and tomorrow
near and north of a slow moving cold front. While there will
likely be showers and a few storm lingering into the post 12Z
time frame, redevelopment of TSRA appears likely after 18Z near
central and southern Oklahoma terminals.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  79  58  70 /  70  80  70  30
Hobart OK         68  82  56  71 /  90  70  70  30
Wichita Falls TX  72  92  61  75 /  30  50  70  40
Gage OK           62  65  50  71 /  80  80  50  10
Ponca City OK     66  72  56  73 /  80  80  60  10
Durant OK         73  90  64  77 /  10  30  60  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late Wednesday night for OKZ005>008-011>013-
     015>020-022>030-035-038.

TX...None.
&&

SHORT TERM...03
LONG TERM....06
AVIATION...11
Hazardous weather outlook, May 31, 11:41 AM CDT, 11 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1141 AM CDT Tue May 31 2022

OKZ004>048-050>052-TXZ083>090-011645-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1141 AM CDT Tue May 31 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
A cold front will drop south across parts of northern and western
Oklahoma today. Thunderstorms are expected to develop along the
front this afternoon and evening. There is an enhanced risk of
severe thunderstorms along a swath from southwest Oklahoma to
north central Oklahoma. Very large hail up to the size of
baseballs, damaging wind gusts of 60 to 80 miles per hour, and
heavy rainfall will be the main hazards with these storms. An
isolated tornado is also possible, especially across far western
Oklahoma.

.Heavy Rainfall...
Flooding could result from heavy rainfall this afternoon and
tonight for portions of central and western Oklahoma.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel should
prepare for severe weather operations after 3 PM today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
The slow moving front will continue to be a focus for
thunderstorm development on Wednesday with a chance for another
round of severe storms across parts of the area Wednesday
afternoon and evening. Large hail and damaging wind gusts will be
the main hazards along with heavy rainfall.

There will be a chance for thunderstorms daily through Monday.

.Heavy Rainfall...
Flooding could result from heavy rainfall on Wednesday across
portions of Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 31, 9:53 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
953 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     4 S TIPTON              34.44N 99.14W
05/31/2022  M64 MPH          TILLMAN            OK   MESONET

&&

11
Local storm report, May 31, 9:54 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
954 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     4 S TIPTON              34.44N 99.14W
05/31/2022  M74 MPH          TILLMAN            OK   MESONET

&&
Local storm report, May 31, 10:10 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1010 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     TSTM WND GST     FREDERICK               34.39N 99.02W
05/31/2022  M70 MPH          TILLMAN            OK   EMERGENCY MNGR

1004 PM     TSTM WND GST     FREDERICK               34.39N 99.02W
05/31/2022  M60 MPH          TILLMAN            OK   EMERGENCY MNGR

&&
Local storm report, May 31, 10:14 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1014 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     NON-TSTM WND GST 4 WSW WEATHERFORD       35.51N 98.77W
05/31/2022  M60 MPH          CUSTER             OK   MESONET

            HEAT BURST.

&&
Local storm report, May 31, 10:26 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1026 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             FREDERICK               34.39N 99.02W
05/31/2022  M1.25 INCH       TILLMAN            OK   EMERGENCY MNGR

&&
Local storm report, May 31, 11:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1110 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     FLASH FLOOD      1 SE ALTUS              34.63N 99.32W
05/31/2022                   JACKSON            OK   PUBLIC

            REPORT FROM MPING: WATER APPROACHING HOMES.

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:12 PM CDTSpecial Weather StatementOUNWoods33 min
May 31, 7:15 PM CDTFlash Flood WarningOUNCuster3 hr
May 31, 7:24 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Woodward51 min
May 31, 7:24 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Kingfisher, Washita51 min
May 31, 7:30 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGreer, Harmon, Jackson45 min
May 31, 7:34 PM CDTSevere Thunderstorm WarningOUNWoods41 min
May 31, 7:34 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills21 min
May 31, 7:43 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward32 min
May 31, 7:57 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward18 min
May 31, 8:12 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward48 min
May 31, 8:13 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGreer, Jackson, Kiowa, Tillman47 min
May 31, 8:14 PM CDTSevere Thunderstorm WarningOUNWoods16 min
May 31, 8:15 PM CDTSpecial Weather StatementOUNWoods30 min
May 31, 8:29 PM CDTSevere Thunderstorm WarningOUNWoods16 min
May 31, 8:35 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson23 min
May 31, 8:45 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJackson, Kiowa, Tillman45 min
May 31, 8:49 PM CDTSpecial Weather StatementOUNWoods26 min
May 31, 8:58 PM CDTFlash Flood WarningOUNGreer, Harmon, Jackson4 hr
May 31, 9:06 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward39 min
May 31, 9:17 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNJackson, Tillman43 min
May 31, 9:30 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJackson, Tillman45 min
May 31, 9:31 PM CDTTornado WarningOUNKiowa, Tillman30 min
May 31, 9:43 PM CDTSpecial Weather StatementOUNEllis, Woodward32 min
May 31, 9:50 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward40 min
May 31, 9:55 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson37 min
May 31, 9:58 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward47 min
May 31, 9:58 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Jackson, Kiowa, Tillman47 min
May 31, 10:17 PM CDTTornado WarningOUNComanche, Kiowa, Tillman28 min
May 31, 10:32 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Cotton, Kiowa, Tillman43 min
May 31, 10:36 PM CDTAreal Flood WarningOUNCuster, Roger Mills6 hr
May 31, 10:40 PM CDTAreal Flood AdvisoryOUNEllis, Harper, Woods, Woodward5 hr
May 31, 10:46 PM CDTFlash Flood WarningOUNJackson, Kiowa, Tillman5 hr
May 31, 10:55 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJackson, Kiowa, Tillman50 min
May 31, 10:57 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa, Washita48 min
May 31, 11:31 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNComanche, Cotton, Tillman44 min
May 31, 11:42 PM CDTSpecial Weather StatementOUNCaddo33 min
May 31, 11:51 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche39 min
May 31, 11:53 PM CDTFlash Flood WarningOUNHarmon, Jackson4 hr
Jun 1, 12:15 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Comanche, Grady, Stephens45 min
Jun 1, 12:43 AM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman47 min
Jun 1, 12:49 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Garvin, Grady, McClain41 min
Jun 1, 12:51 AM CDTFlash Flood WarningOUNComanche3 hr
Jun 1, 1:10 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Cleveland, Grady, McClain, Oklahoma50 min
Jun 1, 1:33 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman42 min
Jun 1, 1:40 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Lincoln, Oklahoma, Pottawatomie50 min
Jun 1, 1:53 AM CDTSevere Thunderstorm WarningOUNJackson52 min
Jun 1, 2:16 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne, Pottawatomie22 min
Jun 1, 2:20 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman40 min
Jun 1, 2:59 AM CDTSpecial Weather StatementOUNTillman31 min
Jun 1, 3:34 AM CDTSpecial Weather StatementOUNTillman41 min
Jun 1, 3:49 AM CDTSpecial Weather StatementOUNCotton41 min
Jun 1, 6:22 AM CDTSpecial Weather StatementOUNWoodward23 min
Jun 1, 6:50 AM CDTSpecial Weather StatementOUNDewey40 min
Jun 1, 7:21 AM CDTSpecial Weather StatementOUNBlaine39 min
Jun 1, 7:25 AM CDTSpecial Weather StatementOUNCuster35 min
Jun 1, 7:41 AM CDTSpecial Weather StatementOUNWashita34 min
Jun 1, 7:59 AM CDTSpecial Weather StatementOUNBlaine31 min
Jun 1, 8:26 AM CDTAreal Flood AdvisoryOUNCuster3 hr
Jun 1, 8:29 AM CDTSpecial Weather StatementOUNBlaine31 min
Jun 1, 8:53 AM CDTFlash Flood WarningOUNCuster3 hr
Jun 1, 9:04 AM CDTAreal Flood AdvisoryOUNCuster, Roger Mills3 hr
Jun 1, 10:37 AM CDTSpecial Weather StatementOUNKiowa23 min
Jun 1, 11:01 AM CDTSpecial Weather StatementOUNKiowa29 min
Jun 1, 11:44 AM CDTAreal Flood WarningOUNCuster3 hr
Jun 1, 1:36 PM CDTAreal Flood AdvisoryOUNCuster3 hr
Jun 1, 2:10 PM CDTSpecial Weather StatementOUNMarshall35 min
Jun 1, 2:26 PM CDTAreal Flood WarningOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 1, 2:32 PM CDTSpecial Weather StatementOUNBryan28 min
Jun 1, 2:48 PM CDTSpecial Weather StatementOUNBryan27 min
Jun 1, 3:13 PM CDTSpecial Weather StatementOUNBryan32 min
Jun 1, 3:17 PM CDTSpecial Weather StatementOUNGreer28 min
Jun 1, 3:28 PM CDTSevere Thunderstorm WarningOUNGreer14 min
Jun 1, 4:32 PM CDTSpecial Weather StatementOUNDewey28 min
Jun 1, 4:39 PM CDTFlash Flood Warning Considerable damage threatOUNBeckham, Blaine, Custer, Roger Mills, Washita7 hr
Jun 1, 4:44 PM CDTSevere Thunderstorm WarningOUNDewey23 min
Jun 1, 6:10 PM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer9 hr
Jun 1, 6:15 PM CDTRiver Flood AdvisoryOUNCuster, Washita4 hr
Jun 1, 6:45 PM CDTSpecial Weather StatementOUNRoger Mills30 min
Jun 1, 6:59 PM CDTSpecial Weather StatementOUNBryan31 min

Nearby

Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.